Research Paper Operator theory
1. Characterization of $(\delta‎, ‎\varepsilon)$-double derivation on rings ‎and ‎algebras

Z. Jokar; A. Niknam

Volume 06, Issue 03 , Summer 2017, Pages 191-198

Abstract
  This paper is an attempt to prove the following result:Let $n>1$ be an integer and let $\mathcal{R}$ be a $n!$-torsion-free ring with the identity element. Suppose that $d, \delta, \varepsilon$ are additive mappings satisfying\begin{equation}d(x^n) = \sum^{n}_{j=1}x^{n-j}d(x)x^{j-1}+\sum^{n-1}_{j=1}\sum^{j}_{i=1}x^{n-1-j}\Big(\delta(x)x^{j-i}\varepsilon(x)+\varepsilon(x)x^{j-i}\delta(x)\Big)x^{i-1}\quad\end{equation}for ...  Read More

Research Paper Fuzzy Topology
2. Fuzzy almost generalized $e$-continuous mappings

A. Vadivel; B. Vijayalakshmi

Volume 06, Issue 03 , Summer 2017, Pages 199-206

Abstract
  In this paper, we introduce and characterize the concept of fuzzy almost generalized $e$-continuous mappings. Several interesting properties of these mappings are also given. Examples and counter examples are also given to illustrate the concepts introduced in the paper. We also introduce the concept ...  Read More

Research Paper Abstract harmonic analysis
3. Spectral triples of weighted groups

M. Amini; Kh. Shamsolkotabi

Volume 06, Issue 03 , Summer 2017, Pages 207-216

Abstract
  We study spectral triples on (weighted) groups and consider functors between the categories of weighted groups and spectral triples. We study the properties of weights and the corresponding functor for spectral triples coming from discrete weighted groups.  Read More

Research Paper Group theory and generalizations
4. On some Frobenius groups with the same prime graph as the almost simple group ${ {\bf PGL(2,49)}}$

A. Mahmoudifar

Volume 06, Issue 03 , Summer 2017, Pages 217-221

Abstract
  The prime graph of a finite group $G$ is denoted by $\Gamma(G)$ whose vertex set is $\pi(G)$ and two distinct primes $p$ and $q$ are adjacent in $\Gamma(G)$, whenever $G$ contains an element with order $pq$. We say that $G$ is unrecognizable by prime graph if there is a finite group $H$ with $\Gamma(H)=\Gamma(G)$, ...  Read More

Research Paper Fuzzy
5. Interval valued fuzzy weak bi-ideals of $\Gamma$-near-rings

V. Chinnadurai; K. Arulmozhi; S. Kadalarasi

Volume 06, Issue 03 , Summer 2017, Pages 223-236

Abstract
  In this paper, we introduce the concept of interval valued fuzzy weak bi-ideals of $\Gamma$-near-rings, which is a generalized concept of fuzzy weak bi-ideals of $\Gamma$- near-rings. We also characterize some properties and examples of interval valued fuzzy weak bi-ideals of $\Gamma$-near-rings.  Read More

Research Paper Numerical analysis
6. Numerical solution of a system of fuzzy polynomial equations by modified Adomian decomposition method

M. Mosleh

Volume 06, Issue 03 , Summer 2017, Pages 237-250

Abstract
  In this paper, we present some efficient numerical algorithm for solving system of fuzzy polynomial equations based on Newton's method. The modified Adomian decomposition method is applied to construct the numerical algorithms. Some numerical illustrations are given to show the efficiency ...  Read More

Research Paper Fixed point theory
7. Fixed point theory in generalized orthogonal metric space

M. Eshaghi Gordji; H. Habibi

Volume 06, Issue 03 , Summer 2017, Pages 251-260

Abstract
  In this paper, among the other things, we prove the existence and uniqueness theorem of fixed point for mappings on a generalized orthogonal metric space. As a consequence of this, we obtain the existence and uniqueness of fixed point of Cauchy problem for the first order differential equation.  Read More